Uniqueness of solutions of linear relay systems

Y.J. Lootsma, A.J. van der Schaft, M.K. Camlıbel

    Research output: Contribution to journalArticleAcademicpeer-review

    50 Citations (Scopus)

    Abstract

    Conditions are given for uniqueness of solutions of linear time-invariant systems under relay feedback. From a hybrid dynamical point of view this entails the deterministic specification of the discrete transition rules. The results are based on the formulation of relay systems as complementarity systems, and use the constructive theory of the Linear Complementarity Problem.
    Original languageEnglish
    Pages (from-to)467-478
    Number of pages12
    JournalAutomatica
    Volume35
    Issue number35
    DOIs
    Publication statusPublished - 1999

    Keywords

    • Relays
    • Well-posedness
    • Hybrid systems
    • Coulomb friction
    • Complementarity problems

    Fingerprint Dive into the research topics of 'Uniqueness of solutions of linear relay systems'. Together they form a unique fingerprint.

  • Cite this

    Lootsma, Y. J., van der Schaft, A. J., & Camlıbel, M. K. (1999). Uniqueness of solutions of linear relay systems. Automatica, 35(35), 467-478. https://doi.org/10.1016/S0005-1098(98)90177-7